Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 2, pp. 91-94 (2012)

Characterization of semi-CNS polynomials

Horst Brunotte


Abstract: Semi-CNS polynomials are monic polynomials with integer coefficients which are related to natural generalizations of the classical decimal representation of the rational integers to algebraic integers. We characterize semi-CNS polynomials of arbitrary degrees thereby extending known results on cubic and irreducible semi-CNS polynomials.

Keywords: canonical number system, CNS polynomial, positive finiteness

Classification (MSC2000): 11A63; 11R04,11R21,12D99

Full text of the article:

[Next Article] [Contents of this Number]
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition